# SDR RAIA00507008

- Difficulty date: July 14, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 11,535 hours, 10,815 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3545 - PIT - HYD 1 LOW FLUID WARNING INDICATION.  MAINTENANCE BLEED AND SERVICED NR 1 HYDRAULIC SYSTEM.
